# SDR CALA2018011200163

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 39,639 hours, 13,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11 DEF OVERHEAD BIN EMERGENCY LIGHT FOUND ILLUMINATED. THE BULB WAS REPLACED AND LIGHT TESTED NORMAL IAW AMM 33-51-00
